# SDR RAIA00210273

- Difficulty date: September 30, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 13,331 hours, 13,810 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Gcu
- Part number: 51539019E
- Part serial: 95547
- Condition: Failed
- Part time: 11,960 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

9545-BWI- RIGHT GENERATOR FAILED. MAINTENANCE REMOVED AND REPLACED GCU, OPS CK OK.
